# SDR ASOA04979S

- Difficulty date: December 6, 2004
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE ENGINE SUPPORT BEAM LOWER WEB, BL 36.20 RT AND LT SIDE WAS FOND TO BE CRACKED BEYOND LIMITS.  (S) MAINTENANCE PERFORMED THE PERMANENT REPAIR TO THE ENGINE SUPPORT BEAM LOWER WEB, BL 36.20 RT AND LT SIDE IAW EO. (K)
